I have many things that are effecting my physical body at this moment, but I would like to know if there is anything I can do about the fungus in my toenails and my right thumb. They are both starting to spread more across my feet and hand. I am not sure exactly what to do.
Fungal infection of the feet is called athlete’s feet. For athelte’s foot keep the area dry and keep a separate towel for yourself. Most forms of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine, and clotrimazole.
You can consult a pharmacist and get any cream or lotion containing these ingredients. Undecylenic acid (a castor oil derivative) is a known fungicide and Whitfield’s ointment can also be used for fungal skin infections such as athlete's foot. You can take ketoconazole tablets but they should be used after a dermatologist’s guidance.
I hope it helps. Take care and regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.